# SDR UALA2011062303082

- Difficulty date: June 22, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 61,525 hours, 22,866 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 310.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 310.5 RBL 35-39 HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION DAMAGE & ACCOMPLISHED NDT OF CUT-OUT AREA & HFEC SCAN OF FASTENER HOLES COMMON TO REPAIR PER EA PD57-53-135.  FABRICATED & INSTALLED TEE SECTION REPAIR, REPAIR ANGLES & REPAIR STRAPS REF EA PD57-53-135.
